Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 264953, 7 pages
http://dx.doi.org/10.1155/2015/264953
Research Article

Combining Multiple Strategies for Multiarmed Bandit Problems and Asymptotic Optimality

Department of Computer Science and Engineering, Sogang University, Seoul 121-742, Republic of Korea

Received 13 January 2015; Accepted 11 March 2015

Academic Editor: Shengwei Mei

Copyright © 2015 Hyeong Soo Chang and Sanghee Choe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hyeong Soo Chang and Sanghee Choe, “Combining Multiple Strategies for Multiarmed Bandit Problems and Asymptotic Optimality,” Journal of Control Science and Engineering, vol. 2015, Article ID 264953, 7 pages, 2015. https://doi.org/10.1155/2015/264953.